# SDR REXA2016060500972

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,312 hours, 13,886 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS OXYGEN MASK LEAKING.  R & R CREW OXYGEN MASK FOR CAPTAIN IAW AMM 35-11-12.  LEAK TEST PERFORMED IAW AMM 35-10-00.  OPERATION CHECK IAW AMM 35-10-00.  NO FURTHER ACTION REQUIRED.  OK FOR SERVICE.
